Topological aspects of continuity via generalized limit

Autores

  • Marcelo Gonçalves Oliveira Vieira Universidade Federal de Uberlândia / Instituto de Ciências Exatas e Naturais do Pontal https://orcid.org/0000-0002-0442-0921

DOI:

https://doi.org/10.14393/BEJOM-v2-n3-2021-55291

Palavras-chave:

Limit. Continuity. Topological invariant.

Resumo

This article aims to introduce the concept of generalized continuity of an function with respect to another function and to analyze the topological aspects of this concept Initially, the article presents the concept and the properties of generalized limit ofan function with respect to another function, highlighting that the Riemann integral is a particular case of generalized limit. Then, the definition of generalized continuity is presented, evidencing that this concept does not coincide with the classical continuity, being the last one a particular case of the first. Finally, some topological aspects associated with the concept of generalized continuity are approached in order to present proofs about the preservation of topological invariants via generalized continuity, such as preservation of compactness and connectedness.

Downloads

Não há dados estatísticos.

Biografia do Autor

Marcelo Gonçalves Oliveira Vieira, Universidade Federal de Uberlândia / Instituto de Ciências Exatas e Naturais do Pontal

Possui graduação em Matemática pela Universidade Federal de Uberlândia - UFU (2003), mestrado em Matemática pela Universidade Estadual de Campinas - UNICAMP (2005) e doutorado em Matemática pela Universidade Estadual de Campinas - UNICAMP (2009). Desde março de 2009, é professor da Universidade Federal de Uberlândia (UFU), estando lotado desde 2018 no Instituto de Ciências Exatas e Naturais do Pontal (ICENP). Atualmente ocupa o cargo de Professor Associado II e tem experiência nas áreas de Topologia e Sistemas Estocásticos, com ênfase nos seguintes temas: continuidade generalizada, homotopias monotônicas e sistemas de Young.

Downloads

Publicado

2020-12-22

Como Citar

Vieira, M. G. O. (2020). Topological aspects of continuity via generalized limit. BRAZILIAN ELECTRONIC JOURNAL OF MATHEMATICS, 2(3), 70–107. https://doi.org/10.14393/BEJOM-v2-n3-2021-55291

Edição

Seção

Artigos - Matemática Pura